# SDR 98ZZZX3450

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64414
- Make and model: Cessna 172M
- Aircraft serial: 17265211
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0004006A
- Condition: Destroyed
- Location: Elt
- Part time: 47 hours
- Component: Artex, 754193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PRE-FLIGHT FOUND CONTENTS OF ONE BATTERY CELL ON AREA CARPET.  FOUND ELT CASING CRACKED AND PIECES BROKEN AWAY IN BAGGAGE AREA.
